# SDR AALA201706029044

- Difficulty date: May 27, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 55,057 hours, 20,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AFT CABIN RT AND LT DOOR WALL MOUNTED EMERGENCY EXIT LIGHT LENS FOUND BROKEN. REPLACED LENS COVER.
